On the duality mapping of l

Ichiro Hada, Kazuo Hashimoto, Shinnosuke Oharu

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)71-97
Number of pages27
JournalTokyo Journal of Mathematics
Volume2
Issue number1
DOIs
Publication statusPublished - 1979

Fingerprint

Duality Mapping

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the duality mapping of l . / Hada, Ichiro; Hashimoto, Kazuo; Oharu, Shinnosuke.

In: Tokyo Journal of Mathematics, Vol. 2, No. 1, 1979, p. 71-97.

Research output: Contribution to journalArticle

Hada, Ichiro ; Hashimoto, Kazuo ; Oharu, Shinnosuke. / On the duality mapping of l In: Tokyo Journal of Mathematics. 1979 ; Vol. 2, No. 1. pp. 71-97.
@article{d8cb2da3571e44d581428e3ccbf29b71,
title = "On the duality mapping of l∞",
author = "Ichiro Hada and Kazuo Hashimoto and Shinnosuke Oharu",
year = "1979",
doi = "10.3836/tjm/1270473560",
language = "English",
volume = "2",
pages = "71--97",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - On the duality mapping of l∞

AU - Hada, Ichiro

AU - Hashimoto, Kazuo

AU - Oharu, Shinnosuke

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84936296116&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84936296116&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270473560

DO - 10.3836/tjm/1270473560

M3 - Article

VL - 2

SP - 71

EP - 97

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -